CSN Login
Members Online: 6

You are here

6 days from chemo

wifetojeff69
Posts: 41
Joined: Aug 2019

Today is the 6th day after husband had his pump removed (last Wednesday). He didn't feel great Thursday and Friday but seemed fine most of Saturday once small episode of nausea Sunday and Monday Fine. Then middle of the night Monday into today Tuesday is not feeling good at all, worse than before. Is this normal for this many days out from being off chemo? He also has not slept well the last 3 nights, wide awake. thanks

Kazenmax's picture
Kazenmax
Posts: 363
Joined: Feb 2016

I had the same experience. I always felt my worst 5 days after taking the pump off. I can’t say he will feel a lot better but it will get better in another day or so.

I had a horrible time sleeping. My doctor prescribed sleeping pills which helped with the sleep but compounded the fatigue. Luckily I worked from home and could work flexible hours.

I hope he’s feeling better soon.

k

abita's picture
abita
Posts: 658
Joined: Dec 2017

I had chemo last Monday. And woke up more tired than when I went to sleep and have been trying not to fall asleep at work all day. While I get better as that 14 day cycle progresses, for me, fatigue is always underlying and is definitely worse if I don't get proper sleep.

wifetojeff69
Posts: 41
Joined: Aug 2019

He is still very fatigued today, mostlly when excerting himself. I guess we will ask next week at his next chemo. Thank you

Annabelle41415's picture
Annabelle41415
Posts: 6249
Joined: Feb 2009

I'm sure that they are doing regular blood draws, but usually (not always) the white and red counts go down and he can be fatigued from that.  Make sure when he goes to the doctor next you let them know as some people get more run down than others.  Hope that this weekend he feels a little better.

Kim

wifetojeff69
Posts: 41
Joined: Aug 2019

Thank you, he did have his labs just a ocuple of days ago and everything was fine. We do have some quesitons for his oncologist next week at his next treatment.

SoCal42's picture
SoCal42
Posts: 74
Joined: Jul 2017

I have currently completed four months of a six-month course of FOLFIRI. I always feel the worst on days 5-7, which is 3-5 days after removing the pump. I suspect it's a combination of all my IV anti-nausea meds and steroids wearing off while the chemo drug side effects continue to set in. I receive a lot of steroids with my infusions, so always very difficult to sleep for the first few days. I also seem to have fatigue most of the time, even when my lab results are not too bad.

Subscribe to Comments for "6 days from chemo"